Not every day. It happens, obviously frequency depends on volume of patients seen. It is not a frequent er presentation in my experience.
Yes. In pain management, virtually every patient we see on more than 3 gm or 3000 mg a day has measurable liver damage. Usually not irreversible if caught early enough and the apap (acetaminophen) is stopped.
Major headache on left side after tylenol (acetaminophen) overdose 2days ago feels like a lot of pressure in my in head?
Tylenol (acetaminophen) OD. I have a few questions. Did you mean to overdose? How much did you take? Were you seen by a doctor? A tylenol (acetaminophen) overdose can be very dangerous and the effects aren't seen immediately, but it is toxic to your liver.! 5 pills of Extra strength tylenol (acetaminophen) at one time or in a day is considered an overdose. If you haven't been seen, please see your doctor or go to an ER.
Major headache after tylenol (acetaminophen) overdose 2 days ago lots of pressure on left side tylenol (acetaminophen) volume @ ER was 67 treated with charcoal phenagren and valtin?
Why. Hello dear, Why did you "overdose" on tylenol, although you were not specific. Please remember that acetaminophen is the #1 cause of liver failure. You have listed"severe headache, percocet".Please see your family doctor or internist for more help. You may need testing &/or counselling. I hope you feel better soon.
Call your doctor. Treatment of Tylenol (acetaminophen) overdose depends not only on the level, but on how soon after taking the Tylenol (acetaminophen) you received treatment. The major concern is the development of liver disease while headaches are not a common complaint at this point, because of the severity, you should contact your physician today.
Withdrawl headache. Percocet also has Acetaminophen. There are other ways to treat Headache than just Tylenol (acetaminophen) and Percocet. Your Neurologist can help you. Drink plenty of water, meditate, Biofeedback, Namenda/Topamax Triptans are some of the alternatives for certain types of headache. Treating Stress and sometimes Botox Injection helps.
Tylenol (acetaminophen) OD? Hi. Tylenol (acetaminophen) overdose can cause irreversible damage to the liver and be fatal, and furthermore, time to treatment is vitally important. Since I don't know what you mean by "Tylenol (acetaminophen) overdose" (how much or when you took it), and the ER treated you with charcoal, maybe they're on top of it. I don't know what "Valtin" is; standard treatment is 2-mercaptoethanol or N-acetylcysteine. Stay on top of this.